Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MemeThelf

Accutane Doubts

So I'm a 15 year old female, 171cm, 54kgs and I've been on roa-accutane for 4 months so far. My doctor started me off on 10mg for two months then bumped me up to 20mg. Now (the fourth month) she put me on 40mg. I have severe cystic acne and have struggled with it for many years. My skin has so much hyper pigmentation. Even the smallest of zits leaves hyper pigmentation spots. I keep getting new zits popping up, i have at least 2 at a time all the time. Every time the zits heal and goes away another two pop up, its so frustrating. So is this normal?

Share this post


Link to post
Share on other sites

I don't know what normal is but I stop having pimples after my initial breakout. I haven't had a breakout since Day 17 and I am on day 41. Month 1 I did 30mg and now I am on 60mg. I weight 60kg.

Share this post


Link to post
Share on other sites
Guest *Spiro*

I broke out into my 5th month. I started 40 for 2 months and 60 for the rest. Once I got to the 5 th month things calmed and stayed calm. It's more common than you know to break out far into your course. Some people are lucky and get clear from the start. Most are not. Keep your head up and keep on trucking along. You will get there!

Share this post


Link to post
Share on other sites

Okay thank you guys! Do any of you have pain in your face where a pimple pops up? Like my whiteheads hurt when they come up, which makes it really hard to not pop it.

Share this post


Link to post
Share on other sites
Guest *Spiro*

I can say that I've never had a zit pop up that hasn't been painful in some way shape or form. Popping is a big no no while on tane. Your skin heals differently while taking it so you are more likely to scar. I'll admit though I popped some whiteheads. I now have sexy red marks left behind though, so be careful :)

Share this post


Link to post
Share on other sites

Well, I've picked while on accutane (I know, its bad), but I luckily don't scar at all. I'm trying to not pick as much as possible, hopefully accutane will be successful enough for me to never have to face a painful zit again. :)

Share this post


Link to post
Share on other sites

Well I can't comment on what is normal or not.......... but I'm on my 10th week of accutane and I'm still getting new spots & cysts/nodules popping up. I am on a low dose for my body weight though.

Share this post


Link to post
Share on other sites

Yea, thats what was bugging me, the fact that I was at a lower does for my body weight and only recently switched to the proper dosage (40mg). Today was a good day though I don't have anything new just hyper-pigmentation and a little bit of scars that should be gone by tomorrow.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×